Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High BP. On xylantan and flonase. Healthy diet. Suggestion?

Hello, my name is Carly I am 21 years old. I have no existing health problems the only regular medication I take is generic xylantan and Flonase for allergies. Ive started taking oxyelite as an aid along with my diet and exercise regiment I ve dropped to 175 over the period of a month. I also work a a technician in a pharmacy which is rather high paced and is pretty busy. My blood pressure is normally very healthy 110/70. I was just at the doctors last week and everything was normal but I ve noticed while at work and it feels like my heart is about to pop out of my chest. I took my blood pressure just on one of the machines at work and it read 138/86 with a rate of 93 bpm. Should I be concerned or monitor it for a bit and see what happens. I know the pill I m taking shouldn t be taken with high blood pressure, but I was unable to find an information on whether not it can also cause high blood pressure. I ve always had very healthy blood pressure so the sudden rise concerns me.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the milk an diary are only culprit n your case if you plan diet i think your medicines will be reduced
avoi milk and diary products
no use of mustard coconut walnut groundnut almonds soya oil
use oilve for cooking and application
no oily and greesy food
i think this is enough to control your symptomps
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor